# SDR AMTA200301253

- Difficulty date: September 30, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER SURFACE OF UPPER CHORD CORRODED.  REPAIRED FLOORBEAM IAW MFG ER 03-3507.
